# SDR UIEA2020052711096

- Difficulty date: May 23, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 3,147,621 hours, 6,338 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Lt Mlg Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LUBRICATION, LH WLG DRAG BRACE LWR FITTING BOTH BUSHING FOUND CORROSION.LH WLG DRAG BRACE LWR FITTING CORROSION REMOVED PER CMM 32-11-86 REPAIR 6-2.
